# SDR AALA201708219073

- Difficulty date: August 19, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug MD 83
- Aircraft serial: 53593
- Aircraft time: 52,659 hours, 25,730 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bar
- Condition: Faulty
- Location: Sliding Window
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  CAPTAINS CLEARVIEW SLIDING WINDOW WILL NOT OPEN.  REMOVED AND REPLACED UPPER LOCK BAR AND CAM FORWARD/AFT ADJUSTMENT LOCK ASSEMBLY (AALA201708229020) PER AMM 56-10-03.  OPERATIONAL AND LEAK CHECK GOOD.
